# SDR UPS05143871

- Difficulty date: February 9, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PRESSURE NEEDLE SHOWS IN RED RANGE, DEFERRED M296868.  REMOVED AND REPLACED ESCAPE SLIDE PER A300 CH MM 25-61-21-4 M296868 CLEARED, PLACARD REMOVED.
